# SDR TRBA2007061

- Difficulty date: July 28, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 16,452 hours, 19,039 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: E028402840
- Condition: Intermittent
- Location: Smoke Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT SMOKE WARNING ILLUMINATED DURING DESCENT, IT WAS A FALSE WARNING.  REMOVED AND REPLACED RELAY FIN NR 170WW AND PERFORMED OPT CK IAW JIC NR 26-15-00 AND FOUND WORKING PROPERLY.
